# SDR USAA051528

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, -Y1160 FS 66-67.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1" X 18".
